Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from right testies swelling, on doxycycline, pain. What do i do?

hello Doctor, i am suffering from right testies swelling last 20 and on treatment for last 15 days. first 3 days i prescibed injection twisce a day for 3 days then on cefixime 200 +oflaxing (gramocef-of), acelofenac, paracetamol and setispisdisoe (Zynac SP) for pain relief). after 10 days of treatment i am felling much better. swelling is very less and pain in very less. now doctor lower my does. he started doxycycline (micordox LBX) but after taking it for 5 days my right testies started paing a little bit. pls help
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
use homoeopathic medicine pulsatilla 200 4 drop 2 times and rhododendron 200 4 drop 2 times
Answered: Mon, 15 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor